Roots of crosscap slides and crosscap transpositions

Anna Parlak , Michał Stukow

Abstract

n/a
Author Anna Parlak (FMPI)
Anna Parlak,,
- Faculty of Mathematics, Physics and Informatics
, Michał Stukow (FMPI / IM)
Michał Stukow,,
- Institute of Mathematics
Journal seriesPeriodica Mathematica Hungarica, ISSN 0031-5303, (A 15 pkt)
Issue year2017
Vol75
No2
Pages413-419
Publication size in sheets0.5
Keywords in Englishmapping class group, nonorientable surface, punctured sphere, elementary braid, crosscap slide, crosscap transposition
ASJC Classification2600 General Mathematics
DOIDOI:10.1007/s10998-017-0210-3
URL https://link.springer.com/content/pdf/10.1007%2Fs10998-017-0210-3.pdf
Languageen angielski
LicenseOther; published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)15
Score sourcejournalList
ScoreMinisterial score = 15.0, 07-02-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2016 = 0.424; WoS Impact Factor: 2017 = 0.61 (2) - 2017=0.502 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?